Hi Southern Lady,
I don't have experience with Medicare, but I am on Remicade. The side effects are rare but very serious, which is why I wasn't too thrilled about getting on it, however so far it has helped me tremendously. I do feel like it is starting to wear off, and my next infusion is next week. You can google the side effects, but here is one site that I found pretty interesting, because it has patient reviews on it and their experiences:
You start off with a loading dose- so I think the pattern is you get an infusion, the next infusion is in 2 weeks, then at 4 (or 6 weeks, I can't remember which), and then at 8 weeks. After you hit the 8 week mark, you are supposed to stay on a schedule of getting an infusion every 8 weeks for an indefinite amount of time. However, from what I've read and what I'm noticing, it seems like most people's symptoms start coming back before the full 8 weeks is through, and you then either have to up your dosage or decrease the amount of time between infusions.
Hope that helps, and I hope the Remicade works well for you.